# SDR MASA2019081412004

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 48,068 hours, 42,866 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Separated
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LOSS OF PRESSURIZATION IN FLT. FOUND THE RIGHT A/C PACK DUCT SEPARATED.
